# SDR IXXA2024041302

- Difficulty date: April 13, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM CORRODED.
